Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 78, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Jul 9, 2016, 1:27 AM EDT for 4 counties in South Carolina. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2016, 1:27 AM EDT (05:27 UTC)
- Expired
- Jul 9, 2016, 2:30 AM EDT
- In force
- 63 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Georgetown County, SC, Horry County, SC, Marion County, SC, Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 104 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 1:36 AM EDT | TSTM WND DMG | 1 Sse Allentown, SC | TREE DOWN AT 3384 CARVERS BAY RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 5.5 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3204 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1436 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 14.0
The text
As transmitted.
874
WUUS52 KILM 090527
SVRILM
SCC043-051-067-089-090630-
/O.NEW.KILM.SV.W.0078.160709T0527Z-160709T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
127 AM EDT SAT JUL 9 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GEORGETOWN COUNTY IN NORTHEASTERN SOUTH CAROLINA...
SOUTHWESTERN HORRY COUNTY IN NORTHEASTERN SOUTH CAROLINA...
SOUTH CENTRAL MARION COUNTY IN NORTHEASTERN SOUTH CAROLINA...
WILLIAMSBURG COUNTY IN NORTHEASTERN SOUTH CAROLINA...
* UNTIL 230 AM EDT
* AT 126 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GREEN SEA TO NEAR TRIO...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MYRTLE BEACH...CONWAY...GEORGETOWN...DEBORDIEU COLONY...
SURFSIDE BEACH...KINGSTREE...PAWLEYS ISLAND...RED HILL...
SOCASTEE...WINYAH BAY ENTRANCE...MURRELLS INLET...
YAWKEY SOUTH ISLAND...GARDEN CITY...MYRTLE BEACH AIRPORT...HORRY...
ANDREWS...JACKSON...HEMINGWAY...HICKORY GROVE AND WARSAW.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
SC HIGHWAY 31 BETWEEN MILE MARKERS 5 AND 18.
SC HIGHWAY 22 BETWEEN MILE MARKERS 1 AND 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3325 7948 3333 7975 3338 7979 3339 7984
3350 7996 3350 8010 3362 8003 3378 7952
3378 7944 3382 7938 3380 7932 3383 7932
3388 7941 3413 7911 3380 7873 3370 7888
3347 7909 3338 7915 3320 7917 3313 7925
TIME...MOT...LOC 0526Z 292DEG 40KT 3413 7896 3341 7974
HAIL...0.75IN
WIND...60MPH
$$
RJD2 follow-up statements
026
WWUS52 KILM 090559
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
159 AM EDT SAT JUL 9 2016
SCC067-090608-
/O.CAN.KILM.SV.W.0078.000000T0000Z-160709T0630Z/
MARION SC-
159 AM EDT SAT JUL 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MARION COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA AND THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3325 7948 3333 7975 3338 7979 3373 7929
3370 7927 3371 7924 3369 7925 3370 7920
3373 7919 3377 7924 3398 7893 3380 7873
3370 7888 3347 7909 3338 7915 3325 7918
3320 7917 3313 7925
TIME...MOT...LOC 0558Z 334DEG 39KT 3385 7880 3320 7971
$$
SCC043-051-089-090630-
/O.CON.KILM.SV.W.0078.000000T0000Z-160709T0630Z/
GEORGETOWN SC-HORRY SC-WILLIAMSBURG SC-
159 AM EDT SAT JUL 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EDT
FOR GEORGETOWN...SOUTHWESTERN HORRY AND SOUTHEASTERN WILLIAMSBURG
COUNTIES...
AT 158 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HAND TO NEAR JAMESTOWN...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MYRTLE BEACH...CONWAY...GEORGETOWN...DEBORDIEU COLONY...
SURFSIDE BEACH...PAWLEYS ISLAND...RED HILL...SOCASTEE...
WINYAH BAY ENTRANCE...YAWKEY SOUTH ISLAND...GARDEN CITY...
MYRTLE BEACH AIRPORT...MURRELLS INLET...ANDREWS...JACKSON...
HICKORY GROVE...WARSAW...HOMEWOOD...DONGOLA AND NORTH SANTEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING AS STRONG TO DAMAGING WIND GUSTS ARE STILL POSSIBLE.
&&
LAT...LON 3325 7948 3333 7975 3338 7979 3373 7929
3370 7927 3371 7924 3369 7925 3370 7920
3373 7919 3377 7924 3398 7893 3380 7873
3370 7888 3347 7909 3338 7915 3325 7918
3320 7917 3313 7925
TIME...MOT...LOC 0558Z 334DEG 39KT 3385 7880 3320 7971
HAIL...0.75IN
WIND...60MPH
$$
RJD775
WWUS52 KILM 090624
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
224 AM EDT SAT JUL 9 2016
SCC043-051-089-090633-
/O.EXP.KILM.SV.W.0078.000000T0000Z-160709T0630Z/
GEORGETOWN SC-HORRY SC-WILLIAMSBURG SC-
224 AM EDT SAT JUL 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR GEORGETOWN...SOUTHWESTERN
HORRY AND SOUTHEASTERN WILLIAMSBURG COUNTIES WILL EXPIRE AT 230 AM
EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3325 7948 3333 7975 3338 7979 3373 7929
3370 7927 3371 7924 3369 7925 3370 7920
3373 7919 3377 7924 3398 7893 3380 7873
3370 7888 3347 7909 3338 7915 3325 7918
3320 7917 3313 7925
TIME...MOT...LOC 0621Z 292DEG 40KT 3385 7880 3320 7971
$$
SHKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 1:26 AM EDT, 1 minute earlier.
Area forecast discussion, Jul 9, 1:26 AM EDT, 1 minute before
Area Forecast Discussion National Weather Service Wilmington NC 126 AM EDT SAT JUL 9 2016 .SYNOPSIS... Another round of strong to severe thunderstorms will come to an end overnight. Oppressive heat and humidity will continue for one more day on Saturday. A cold front will drop south into the Carolinas Sunday bringing slightly lower temperatures and humidity before returning north Monday. Bermuda high pressure will build westward and dominate the weather through the middle of next week. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... As of 1100 PM Friday...A Severe Thunderstorm Watch has been issued til 200 am and includes southeast North Carolina and Marlboro and Dillon counties in South Carolina. The organized squall line has made it as far south and east as Robeson and Bladen counties and southwest through Marlboro and Darlington counties. The cold pool generated gust front is becoming apparent, and has recently moved across EYF and near FLO, pressing SE at about 33 kt. As this feature outruns the thunderstorms further to the northwest, we would expect to see a slow weakening trend. Still for the next couple of hours at least, strong to damaging wind gusts and frequent lightning are expected in and near the watch area. After that time, sufficient cooling and stabilization of the boundary layer should help keep strong winds from reaching the surface. Organized convection in association with MCV crossing North Carolina will move offshore overnight, taking the large complex of thunderstorms to the east and offshore. Will show POPs up to categorical/likely trending lower overnight, lastly at the coast. Dropped minimums to the lower to mid 70s with more in the way of upper 70s at the beaches and far southern areas where the large scale associated the effects of the large scale cold pool will be least pronounced. && .SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY NIGHT/... As of 300 PM Friday...Although the short term is primarily a temperature forecast it is a difficult one. Previously it was thought that Saturday was to be the hottest of this heat wave. Two things have called that into doubt. First off, today did not grow as hot as forecast in most places. Second, MET guidance has dropped from previous runs, the MET being the model with the better verification as of late. In the end tomorrow may be quite similar to today temperature-wise especially as there is little synoptic change. Today's heat advisory fell short albeit narrowly and will not raise one for tomorrow at this time. Convection will largely be capped as with recent days minus the evening shortwaves so POPs top out at 20 percent. On Sunday mid level flow goes from WNW to WSW allowing for some moistening. The added cloud cover should temper highs by just a few degrees. The capping should also be weakened allowing for isolated convection. && .LONG TERM /MONDAY THROUGH FRIDAY/... As of 300 PM Friday...Surface and mid level ridging will be the dominant features during the period. Early next week a shortwave passing north of the area will briefly disrupt the 5h ridge and help keep a weakening front stalled in the region. The remains of the front end up stalled just north of the area into Wed before being lifting north by the rebuilding Bermuda High. Increased moisture associated with the front will increase precip chances early next week and keep daytime temps closer to climo. Mid level ridging re- establishes itself late in the period with temperatures above climo returning. Diurnal convection will be possible each afternoon/evening with the highest pop early in the period, associated with the aforementioned shortwave and stalled front. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... As of 06Z...Periods of MVFR possible in any lingering convection into early overnight along with areas of fog towards morning. Otherwise expect VFR with VCSH/VCTS. Latest radar imagery continues to depict line of convection moving towards the coastal terminals, with lingering VCSH inland, which is expected to continue over the next few hours. As a result, areas of MVFR along with higher gusts are possible. Towards morning, patchy areas of fog are possible, especially inland. After daybreak, conditions improve to VFR, with westerly winds around 10 kts and VCTS/VCSH through the end of the valid taf period. Higher gusts are possible in any convection. EXTENDED OUTLOOK...Possible brief MVFR/IFR during isolated to scattered thunderstorms each day. Possible brief MVFR from fog each morning, particularly over areas where substantial rainfall occurs. Otherwise expect VFR. && .MARINE... NEAR TERM /THROUGH TONIGHT/... As of 1100 PM Friday...Expect some tightening of the pressure gradient ahead of organized convection. Sustained SW winds of 15 to 20 kt. This will generate seas of 3 to 5 ft...highest overnight. Strong thunderstorms will move out across the waters late tonight, with the greatest coverage expected across the northern waters. SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... As of 300 PM Friday...A little variation for a change in the short term. Most of the period will feature the typical southwesterly flow between the piedmont trough and west atlantic high pressure. Saturday night into Sunday morning the former will push offshore and briefly veer the winds considerably, perhaps even to NW. The trough will lift back inland and reform in its normal position later Sunday allowing for a return of southwesterly flow. Seas are not expected to change much through this variation. LONG TERM /MONDAY THROUGH WEDNESDAY/... As of 300 PM Friday...Bermuda High will maintain southwest flow over the waters through the period. Gradient is a little more defined early in the period and speeds will be in the 10 to 15 kt range. Gradient starts to relax Wed with speeds dropping to 10 kt or less. Seas 2 to 4 ft Mon and Tue drop to 2 to 3 ft Tue night and 2 ft or less Wed. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...None. NC...None. MARINE...None. && NEAR TERM...RJD SHORT TERM...MBB LONG TERM...III AVIATION...SGL\
Hazardous weather outlook, Jul 8, 10:32 PM EDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 1032 PM EDT FRI JUL 8 2016 NCZ087-096-099-105>110-SCZ017-024-100245- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DILLON- 1032 PM EDT FRI JUL 8 2016 ...SEVERE THUNDERSTORM WATCH 365 IN EFFECT UNTIL 2 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HEAT INDICES MAY EXCEED 105 DEGREES AGAIN ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. SCZ023-032-033-039-053>056-100245- DARLINGTON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-COASTAL HORRY- INLAND GEORGETOWN-COASTAL GEORGETOWN- 1032 PM EDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS ARE LIKELY LATE TONIGHT. A SEVERE THUNDERSTORM CAN NOT BE RULED OUT. THE PRIMARY THREAT WILL BE DAMAGING WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HEAT INDICES MAY EXCEED 105 DEGREES AGAIN ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. AMZ250-252-254-256-100245- COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1032 PM EDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS ARE EXPECTED TO MOVE OUT ACROSS THE WATERS OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. 27
In the hours before
Local storm report, Jul 9, 12:39 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1239 AM EDT SAT JUL 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 PM TSTM WND DMG 4 WNW RAINS 34.12N 79.38W
07/08/2016 MARION SC DEPT OF HIGHWAYS
REPORT OF TREE DOWN ON SC 41A NEAR T MART. TIME
ESTIMATED BY RADAR.
&&
EVENT NUMBER ILM1600196
LACORTELocal storm report, Jul 9, 12:47 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1247 AM EDT SAT JUL 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 AM TSTM WND DMG PERKINS CROSSROADS 34.11N 79.82W
07/09/2016 FLORENCE SC DEPT OF HIGHWAYS
REPORT OF TREE DOWN AT THE INTERSECTION OF W JOHN PAUL
JONES RD AND SAVANNAH GROVE RD. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER ILM1600197
LACORTELocal storm report, Jul 9, 12:48 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1248 AM EDT SAT JUL 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 AM TSTM WND DMG 1 NNE RED BLUFF CROSSRO 33.92N 78.84W
07/09/2016 HORRY SC DEPT OF HIGHWAYS
TREE DOWN ON RED BLUFF RD. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER ILM1600198
LACORTELocal storm report, Jul 9, 12:49 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1249 AM EDT SAT JUL 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM TSTM WND DMG 1 SE KELLY 34.46N 78.31W
07/09/2016 BLADEN NC EMERGENCY MNGR
TREE FELL ON HOME IN KELLY... ON PINEWOOD ROAD OFF OF
LIGHTKNOT ROAD
&&
EVENT NUMBER ILM1600200
MJCSpecial weather statement, Jul 9, 1:07 AM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
107 AM EDT SAT JUL 9 2016
SCZ039-055-090600-
WILLIAMSBURG SC-INLAND GEORGETOWN SC-
107 AM EDT SAT JUL 9 2016
...SPECIAL WEATHER STATEMENT FOR WESTERN GEORGETOWN AND WILLIAMSBURG
COUNTIES UNTIL 200 AM EDT...
AT 105 AM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS 9
MILES WEST OF SALTERS...MOVING EAST AT 55 MPH.
WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KINGSTREE...ANDREWS...WARSAW...GOURDIN...EARLE...GRAVES...
PLANTERSVILLE...TRIO...SALTERS...OATLAND...LAMBERT...SAMPIT...
RHEMS...MORRISVILLE...LANE...
GREELEYVILLE AND WILLIAMSBURG REGIONAL HOSPITAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3327 7955 3326 7956 3327 7956 3332 7971
3332 7974 3338 7979 3337 7980 3339 7984
3343 7988 3344 7987 3350 7996 3351 8000
3349 8000 3351 8001 3350 8002 3351 8009
3372 7998 3375 7998 3358 7919 3324 7949
TIME...MOT...LOC 0505Z 277DEG 49KT 3362 8001
RJDLocal storm report, Jul 9, 1:22 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
122 AM EDT SAT JUL 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM MARINE TSTM WIND JOHNNY MERCER PIER 34.21N 77.80W
07/09/2016 M49 MPH NEW HANOVER NC NOS
&&
EVENT NUMBER ILM1600201
MJCThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 9:36 PM EDT | Severe Thunderstorm Warning | ILM | Marlboro | 54 min |
| Jul 8, 10:35 PM EDT | Severe Thunderstorm Warning | ILM | Darlington, Dillon, Marlboro | 55 min |
| Jul 8, 10:45 PM EDT | Special Weather Statement | ILM | Darlington | 60 min |
| Jul 8, 11:04 PM EDT | Special Weather Statement | ILM | Marion | 56 min |
| Jul 8, 11:17 PM EDT | Severe Thunderstorm Warning | ILM | Darlington, Dillon, Florence, Horry, Marion | 58 min |
| Jul 8, 11:29 PM EDT | Severe Thunderstorm Warning | ILM | Dillon, Florence, Horry, Marion | 61 min |
| Jul 8, 11:40 PM EDT | Severe Thunderstorm Warning | ILM | Darlington, Dillon, Florence, Marlboro | 65 min |
| Jul 9, 12:05 AM EDT | Severe Thunderstorm Warning | ILM | Horry | 55 min |
| Jul 9, 12:23 AM EDT | Severe Thunderstorm Warning | ILM | Darlington, Dillon, Florence, Horry, Marion, Marlboro and 1 more | 67 min |
| Jul 9, 12:31 AM EDT | Severe Thunderstorm Warning | ILM | Georgetown, Horry | 29 min |
| Jul 9, 1:07 AM EDT | Special Weather Statement | ILM | Williamsburg | 53 min |
| Jul 9, 3:14 AM EDT | Heat Advisory | ILM | Darlington, Florence, Georgetown, Horry, Marion, Williamsburg | 12 hr |
| Jul 9, 6:26 PM EDT | Severe Thunderstorm Warning | ILM | Georgetown | 19 min |
| Jul 9, 6:31 PM EDT | Special Weather Statement | ILM | Williamsburg | 29 min |
| Jul 9, 6:53 PM EDT | Severe Thunderstorm Warning | ILM | Georgetown, Williamsburg | 31 min |
| Jul 9, 7:40 PM EDT | Severe Thunderstorm Warning | ILM | Georgetown, Horry | 18 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.